# SDR ASAA2014120809903

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,467 hours, 7,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 755-777
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE AT BS 755 - 777 HAS CORROSION UNDER NUT PLATES.  ACFT GROUNDED. REMOVED DAMAGE AND FOUND TO BE WITHIN LIMITS IAW SRM 53-60-15-1A-1.  ALODINED REWORKED AREAS IAW SRM 51-20-01.  PRIMED REWORKED AREAS IAW SOPM 20-41-02.
